MathSciNet Relay Station
MathSciNet bibliographic data
MR1054754 41A05 (65D05)
Buhmann, M. D. Multivariate cardinal interpolation with radial-basis functions. Constr. Approx. 6 (1990), no. 3, 225–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement